# SDR CALA2018010600072

- Difficulty date: January 6, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110790
- Condition: Dented
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 15L TO BE DENTED AT BS 1701 - 1720.   ACCOMPLISHED INTERIM REPAIR IAW ECRA 5330-06290.
